# SDR ALG2001F00000

- Difficulty date: April 27, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N391AL
- Make and model: Bell 214ST
- Aircraft serial: 28103
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Plate
- Part number: 214010413105
- Part serial: ER410
- Condition: Mismanufactured
- Location: Master Spline
- Component: Scissor, Sleeve, Bell
- Component part number: 214010501119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE DRIVEPLATE WITH THE NEW UNIT.  PART IS MISMANUFACTURED:  MASTER SPLINE IS MACHINED APPROXIMATELY 45 DEGREES COUNTER CLOCKWISE FROM ITS PROPER LOCATION.
